Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 11, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Jan 30, 2021, 3:38 AM EST. It took effect at Jan 31, 2021, 9:00 AM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2021, 3:38 AM EST (08:38 UTC)
- In effect from
- Jan 31, 2021, 9:00 AM EST
- Expired
- Feb 3, 2021, 12:00 PM EST
- In force
- 3 days
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
988 WHUS72 KILM 300838 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 338 AM EST Sat Jan 30 2021 AMZ250-252-254-256-302000- /O.NEW.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 338 AM EST Sat Jan 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO NOON EST MONDAY... * WHAT...Southeast to South winds 15 to 25 kt with gusts up to 30 kt Sun afternoon will veer to the Southwest Sun night and Mon. Seas will peak in the 4 to 8 ft range, highest outer waters off Cape Fear. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...From 9 AM Sunday to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dch
12 follow-up statements
817 WHUS72 KILM 301725 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1225 PM EST Sat Jan 30 2021 AMZ250-252-254-256-310500- /O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1225 PM EST Sat Jan 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON EST MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...From 9 AM Sunday to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 8
638 WHUS72 KILM 310243 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 943 PM EST Sat Jan 30 2021 AMZ250-252-254-256-311200- /O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 943 PM EST Sat Jan 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON EST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...From 9 AM Sunday to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
992 WHUS72 KILM 310733 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 233 AM EST Sun Jan 31 2021 AMZ250-252-254-256-312100- /O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 233 AM EST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON EST MONDAY... * WHAT...South to Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 8 ft expected. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...From 9 AM this morning to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dch
567 WHUS72 KILM 312028 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 328 PM EST Sun Jan 31 2021 AMZ250-252-254-256-011100- /O.EXT.KILM.SC.Y.0011.000000T0000Z-210202T2300Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 328 PM EST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 10 ft, highest offshore. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 8
959 WHUS72 KILM 010213 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 913 PM EST Sun Jan 31 2021 AMZ250-252-254-256-011200- /O.CON.KILM.SC.Y.0011.000000T0000Z-210202T2300Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 913 PM EST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
599 WHUS72 KILM 010949 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 449 AM EST Mon Feb 1 2021 AMZ250-252-254-256-012100- /O.EXT.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 449 AM EST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY EXTENDED UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 8 ft...highest off Cape Fear and north of Cape Romain respectively. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dch
831 WHUS72 KILM 011930 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 230 PM EST Mon Feb 1 2021 AMZ250-252-254-256-021100- /O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 230 PM EST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Steep and dangerous seas of 6 feet offshore in the offshore winds. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 8
261 WHUS72 KILM 020921 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 421 AM EST Tue Feb 2 2021 AMZ250-252-254-256-022100- /O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 421 AM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas peaking today at 3 to 7 ft, highest outer waters off Cape Fear. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dough
339 WHUS72 KILM 022032 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 332 PM EST Tue Feb 2 2021 AMZ250-252-254-256-030500- /O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 332 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas peaking today at 3 to 7 ft, highest outer waters off Cape Fear. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS72 KILM 022343 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 643 PM EST Tue Feb 2 2021 AMZ250-252-254-256-030900- /O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 643 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 9
475 WHUS72 KILM 030803 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 303 AM EST Wed Feb 3 2021 AMZ250-252-254-256-031700- /O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 303 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
441 WHUS72 KILM 031705 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1205 PM EST Wed Feb 3 2021 AMZ250-252-254-256-032000- /O.EXP.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/ /O.NEW.KILM.SC.Y.0012.210203T1705Z-210203T2000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1205 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast North Carolina and Northeast South Carolina coastal waters. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 12:48 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 30, 12:48 AM EST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 1248 AM EST Sat Jan 30 2021 .SYNOPSIS... Chilly weather will continue into the weekend as high pressure builds across the Mid Atlantic states. Rain chances return Sunday along with warmer weather as another low pressure system moves across the Southeast. Dry and cool high pressure will build in from west Monday through Wednesday next week with a warming trend beginning on Thursday. && .UPDATE... No changes to the forecast with the late evening update. Low temperatures are on schedule and there aren't any clouds within hundreds of miles of the area outside of the cloud streets offshore and by definition these are staying in place. && .NEAR TERM /THROUGH SUNDAY/... One of the chilliest nights of the 2020-2021 winter is upon us as high pressure builds southeastward from the Midwestern states. Our airmass remains very chilly with 850 mb temps -2 to -4C and our highs so far today only in the lower 40s even under full sunshine. Where winds and warm soils led to steep low level lapse rates and lows several degrees above MOS guidance last night, I'm expecting the development of a radiational inversion this evening with winds becoming calm or close to calm. Forecast lows are close to MOS consensus with 23-27 degrees tonight, except near 20 in the typically cold inland pocosins of southeastern North Carolina. The surface high will reach the North Carolina coast Saturday afternoon. With lighter winds and cold advection over, highs should reach 45-50 -- coldest on the beaches where a weak seabreeze may develop during the afternoon. Cirrus will begin to increase by late in the day and will thicken up appreciably Saturday night in advance of the next low moving across the Mississippi Valley. After midnight low level flow behind the departing high will veer and begin a period of strong warm advection that will continue into Sunday. Up through sunrise Sunday morning this Atlantic moisture appears to top out around 7000 feet and the entire low cloud deck will be too warm for snow or even efficient hydrometeor growth. I'm still maintaining small PoPs (20-40 percent) for late night rain, especially across South Carolina where the warm advection will develop most strongly and the shape of the 295K isentropic surface implies lift will occur. Coldest temperature observed so far this winter: Lumber River State Park, NC 20 12/27/2020 NWS coop site Mullins, SC 21 12/26/2020 NWS coop site Hartsville, SC 21 12/26/2020 NWS coop site Florence, SC 22 12/26/2020 Airport Darlington, SC 22 12/27/2020 NWS coop site Lumberton, NC 23 12/26/2020 RAWS station N. Myrtle Beach, SC 24 12/26/2020 Airport Longwood, NC 24 12/26/2020 NWS coop site Wilmington, NC 25 12/26/2020 Airport Georgetown, SC 25 12/27/2020 NWS coop site && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... Forecast challenge right off the bat Sunday regarding high temperatures. Cold air wedge poised to possibly hold over northwestern zones while coastal warm surge tries to overwhelm the airmass. Favored solutions advance the boundary over very roughly half of the area, leading to a 10+ degree gradient in high temperatures as coastal locales top 60 whereas anywhere that remains mired in the wedge will be hard pressed to top 50 by much. Light rain will be possible at just about any time Sunday but the better chance and higher QPF prospects come Sunday night as the cold air surges back in from the NW. Cannot rule out a rumble of thunder but have left out at this time given diurnal unfavorableness as well as in deference to the SPC day 3 thunder line that only gets roughly to CHS. Deep layer drying kicks in by daybreak Monday. A few mainly non- measurable showers appear possible due to the very cold temperatures aloft while low level CAA keeps highs shy of 50. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Impressive upper trough swings off the coast on Tuesday allowing for dry NW flow but also a brisk and chilly day with highs in the upper 40s and lows in the upper 20s. The CAA shuts down on Wednesday but shallow mixing will lead to almost similar highs. Return flow should provide a seasonable to slightly mild Thursday; its continuation and strengthening then bringing a warm Friday but also the return of shower chances. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... VFR conditions expected throughout this 24 hr TAF Issuance period. Calm winds early this morning will become NE around 5 kt daytime morning and become E-SE 5 to 9 kt this aftn. Winds will back to easterly 5 kt or less this evening. Center of sfc high pressure will drop to the Eastern Carolinas today, then slide just off the NC coast tonight. Jetstream thin cirrus to move across today. Mid-level ridge axis to slide across this evening with high level then mid level clouds pushing across the terminals. Extended Outlook...Low pressure system accompanied with reduced flight restrictions will affect the region from pre-dawn Sun thru Mon night. Mainly VFR expected Tue thru Wed with gusty NW winds Tue. && .MARINE... Through Saturday night...High pressure centered over Ohio will build southeastward across the Appalachians tonight. Moderate northerly winds tonight will veer northeasterly on Saturday and become light as the high reaches the North Carolina coast during the afternoon. Seas inside of 20 miles from shore will subside to only 1-2 feet. The calm won't last long, however, as a warm front ahead of low pressure moving east across the Sat evening. as surface high pressure builds in from the north and west. The only hint at even clouds will be tomorrow evening as warm advection begins. mid Mississippi Valley will approach from the south Saturday night. Veering winds will begin to increase in speed after midnight. All models agree with this scenario and this is a high confidence forecast. Sunday through Wednesday... Warm front lifts across the waters and moves over land on Sunday putting the entire FA in an increasingly breezy warm sector. Though cool SSTs do look to inhibit vertical mixing to an extent all guidance appears supportive of advisory- worthy wind and seas. A sharp veer to W or NW Sunday night as the following cold front pushes through will drop wind speeds but the steepening wave faces and continued 6 ft seas will still require advisory flags that may well last into Monday. NW flow continues into Tuesday but flags should drop as seas abate. Quiet weather slated for Wednesday as high pressure builds in. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...MBB UPDATE...SHK NEAR TERM...TRA SHORT TERM...MBB LONG TERM...MBB AVIATION...DCH MARINE...TRA/MBB/SHK
Hazardous weather outlook, Jan 29, 3:06 PM EST, 12 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 306 PM EST Fri Jan 29 2021 AMZ250-252-254-256-302015- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 306 PM EST Fri Jan 29 2021 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Winds and seas are expected to reach Small Craft Advisory criteria Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 302015- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 306 PM EST Fri Jan 29 2021 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:42 AM EST | Coastal Flood Advisory | ILM | New Hanover | 8 hr |
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.